# SDR ASAA2020031632433

- Difficulty date: March 14, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 23,979 hours, 7,702 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LOST MAP ON FO MED, VTK DISPLAY FMC RETURNED 15 MIN LATER. GROUNDED - YES. RESET SYS FOR MAP ON FO'S MFD PER B737-900 AMM 34-61-00-860-801 ALL SYS BACK TO NORMAL, OK FOR CONT SERVICE.
